# SDR QXEA2020021800106

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 28,206 hours, 30,407 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER DIDN'T ARM ON TAKEOFF IN SEATTLE. NOTICED AT V1, CONTINUED TAKEOFF. REMOVED FROM SERVICE. INTERROGATED CDF FOR FAULT CODES IAW Q400 AMM 77-31-00-710-803 FOUND FAULT CODES 494A B, 70AB, ON BOTH ENGINES, 398AB ON #2 ENGINE. COMPLIED WITH Q400 FIM PROCEDURE 61-20-08-810-818 FAULT CODES RESET COMPLIED WITH OPERATIONAL TEST OF PROPELLER AUTOFEATHER AND UPTRIM SYSTEM IAW 61-20-00-710-810 OF Q400 AMM REMAINING FAULT CODES CLEARED AFTER AUTO FEATHER PASSED, PERFORMED AUTOFEATHER TEST USING ENGINES AND ELECTRICAL MODE, PASSED IN BOTH. RECHECKED FAULT CODES NONE PRESENT. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
